MathSciNet Relay Station
MathSciNet bibliographic data
MR2561271 (2010h:46016) 46B20
Choi, Yun Sung; Song, Hyun Gwi The Bishop-Phelps-Bollobás theorem fails for bilinear forms on $l\sb 1\times l\sb 1$. J. Math. Anal. Appl. 360 (2009), no. 2, 752–753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement